# SDR CALA2019072401251

- Difficulty date: July 17, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 101,597 hours, 10,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AD2017-16-10 EA5310-06900 REV A OP004 RT BS1035 UNDERWING LONGERON FITTING, THE MOST I/B ALUMINIUM LAYER FOUND CRACK AS MARKED. PLEASE PRINT OP14 FOR REPAIR, REFER NR LP 9130179. R/H BS1035 UNDERWING LONGERON REPLACED AS PER EA5310-06900 REVA OP014, FORM44-0008 ATTACHED ITEM 1 TO ITEM 7 ACCOMPLISHED. INSPECTION COMPLETED.
